Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 169, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 30, 2015, 5:47 PM CDT for Copiah County, Lincoln County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2015, 5:47 PM CDT (22:47 UTC)
- Expired
- May 30, 2015, 6:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Copiah County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:42 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 30, 3:42 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 342 PM CDT SAT MAY 30 2015 .DISCUSSION...TONIGHT THROUGH SUNDAY NIGHT...SCATTERED SHOWERS AND STORMS CONTINUE ACROSS THE FORECAST AREA THIS AFTERNOON. ACTIVITY OVER THE DELTA BECAME A BIT MORE ORGANIZED EARLIER THIS AFTERNOON. THUS...A LIMITED THREAT OF SEVERE STORMS WAS INTRODUCED INTO THE HWO THERE FOR THE REMAINDER OF THE AFTERNOON. ORGANIZATION OF THESE STORMS OVER MY WEST WAS AS A RESULT OF OUTFLOW OFF THE REMNANTS OF A COMPLEX OF STORMS THAT WAS OVER THE ARKLATEX EARLIER THIS MORNING...COMBINING WITH THE WARM MOIST AND UNSTABLE AIRMASS OVER THE REGION. WHILE THIS LINE HAS BECOME MORE DISORGANIZED OVER THE LAST COUPLE OF HOURS...STORMS ASSOCIATED WITH IT COULD STILL PULSE TO STRONG AND SEVERE LIMITS...AND BECOME CAPABLE OF PRODUCING 40-60 MPH WIND GUSTS AND HAIL. BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTENING WILL ALSO OCCUR WITH ANY STORM. A GOOD BIT OF THE CONVECTION FROM THE AFTERNOON WILL GRADUALLY DISSIPATE AFTER SUNSET AS HEATING IS LOST THROUGH THE EVENING. HOWEVER...MODELS DO INDICATE THAT SOME CONVECTION WILL REMAIN POSSIBLE THROUGH THE NIGHT...PARTICULARLY ACROSS MY WEST. THIS IS AS A RESULT OF SUBTLE DISTURBANCES ALOFT...AHEAD OF A SURFACE FRONT CURRENTLY STRETCHING FROM NEAR THE ARKLATEX INTO CENTRAL TEXAS... CONTINUING TO ROTATE AROUND A BROAD TROUGH SLOWLY ADVANCING EAST TOWARD THE LOWER MISSISSIPPI RIVER VALLEY. IN ADDITION...ANY LINGERING OUTFLOW BOUNDARIES MEANDERING ABOUT THE CWA COULD ALSO AID IN LINGERING CONVECTION OVERNIGHT. GOOD CHANCES FOR SHOWERS AND STORMS WILL AGAIN EXIST SUNDAY INTO AT LEAST EARLY SUNDAY EVENING. THE BETTER FOCUS FOR ACTIVITY THOUGH LOOKS TO BE OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. CONVECTION SUNDAY LOOKS TO BE FURTHER AIDED BY THE PREVIOUSLY MENTIONED SURFACE FRONT AS IT TRIES TO PUSH INTO THE FORECAST AREA FROM THE WEST. A STRONG OR SEVERE STORM AGAIN CAN'T BE RULED OUT SUNDAY AFTERNOON AS THERE WILL BE A TAD BETTER WIND SHEAR OVER THE REGION. HOWEVER...WITH MORE IN THE WAY OF WIDESPREAD CLOUD COVER EXPECTED...THE LACK OF HEATING LOOKS TO HELP KEEP THIS POTENTIAL QUITE LOW. ONCE AGAIN...THE BULK OF ANY ONGOING CONVECTION SUNDAY EVENING... SHOULD BEGIN TO SLOWLY DISSIPATE AFTER SUNSET. /19/ MONDAY THROUGH FRIDAY...THE LONG RANGE FORECAST CONTINUES TO BE IN FLUX AS MODEL GUIDANCE TRENDS TOWARD A MORE PROGRESSIVE SOLUTION RESULTING IN A DRIER AND WARMER STRETCH OF WEATHER...A BIG CHANGE FROM THE RECENT CONSENSUS FOR A MEANDERING CUT-OFF LOW THAT WAS EXPECTED TO BRING RAINY WEATHER TO THE ARKLAMISS REGION. TO START THE WORK WEEK...AN OPEN WAVE WILL CONTINUE TO SLOWLY PUSH SOUTHEAST ACROSS THE LOWER MS VALLY REGION WITH MOISTURE CONVERGENCE SETTING UP AHEAD OF THE TROUGH AXIS OVER ERN/SRN MS MONDAY AFTN. ALTHOUGH SHEAR IS EXPECTED TO BE WEAK...THERE COULD BE SUBSTANTIAL INSTABILITY SUPPORTIVE OF STRONG TO PERHAPS SEVERE STORMS DURING PEAK HEATING. THEREAFTER...THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL DROP OFF SIGNIFICANTLY FOR MID WEEK. THE GEFS DOES HAVE SEVERAL MEMBERS CUTTING OFF SHORTWAVE ENERGY IN THE VICINITY OF THE CENTRAL GULF COAST...BUT ITS MEAN LOW POSITION IS CONSIDERABLY FARTHER EAST SUGGESTING THAT ASSOCIATED WARM ADVECTION AND LARGE SCALE FORCING/PRECIP WILL FOCUS EAST OF THE FORECAST AREA. SO HAVE CONTINUED THE TREND OF REDUCING POPS AND CONFINING THEM MORE TO SOUTHEAST OF THE NATCHEZ TRACE. BY THE END OF THE WEEK...THERE ARE SOME INDICATIONS THAT EASTERLY FLOW NORTH OF A CLOSED LOW IN THE VICINITY OF SRN GA/FL WILL HELP TO ADVECT DEEPER MOISTURE FAR ENOUGH WEST TO INCREASE POPS OVER CNTRL/ERN MS. OTHERWISE...IT IS WORTH NOTING THAT WE HAVE INCREASED HIGH TEMPERATURES A LITTLE FOR NEXT WEEK BASED ON LATEST TRENDS. /EC/ && .AVIATION...SHOWERS AND STORMS CONTINUE MOVING EAST NORTHEAST THROUGH THE AREA THIS AFTERNOON. ACTIVITY COULD LIMIT RESTRICTIONS TO BRIEF MVFR AND IFR CATEGORIES IF OBSERVED ON STATION. COVERAGE IS EXPECTED TO BE GRADUALLY SUBSIDE DURING THE EVENING HOURS. THE MOST INTENSE STORMS THIS AFTERNOON COULD CAUSE 40-60 MPH WINDS GUSTS... HAIL...HEAVY DOWNPOURS...AND FREQUENT LIGHTNING. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 83 66 82 / 45 61 36 35 MERIDIAN 66 85 66 82 / 36 61 49 46 VICKSBURG 68 82 66 81 / 52 51 30 26 HATTIESBURG 67 87 68 84 / 29 61 51 47 NATCHEZ 68 82 68 82 / 50 54 35 33 GREENVILLE 68 81 64 80 / 54 46 18 20 GREENWOOD 67 81 65 80 / 55 54 24 22 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/28
Hazardous weather outlook, May 30, 1:39 PM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 139 PM CDT SAT MAY 30 2015 ARZ074-LAZ007-008-015-016-023>026-MSZ028>033-037>039-043>066- 072>074-311200- ASHLEY-MOREHOUSE-WEST CARROLL-RICHLAND-MADISON-FRANKLIN-CATAHOULA- TENSAS-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 139 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. ARZ075-LAZ009-MSZ018-019-025>027-034>036-040>042-311200- CHICOT-EAST CARROLL-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 139 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY... SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A STORMS THAT HAVE ORGANIZED ALONG A LINE...THAT IS MOVING EAST ACROSS THE DELTA REGION THIS AFTERNOON...COULD BECOME SEVERE AND PRODUCE DAMAGING WIND GUSTS OF 60 MPH AND HAIL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 30, 4:26 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT SAT MAY 30 2015
MSZ042-043-302200-
YAZOO MS-MADISON MS-
426 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON AND EAST
CENTRAL YAZOO COUNTIES UNTIL 500 PM CDT...
AT 426 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR WAY...OR NEAR CANTON...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAY AROUND 430 PM CDT.
SHARON AND VAUGHAN AROUND 435 PM CDT.
LAT...LON 3288 8996 3267 8977 3256 9006 3271 9018
3289 8999
TIME...MOT...LOC 2126Z 235DEG 31KT 3268 9005
17Local storm report, May 30, 4:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG VAUGHAN 32.81N 90.04W
05/30/2015 YAZOO MS PUBLIC
SEVERAL LARGE LIMBS WERE REPORTED DOWN.
&&
27Special weather statement, May 30, 4:56 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT SAT MAY 30 2015
MSZ048-049-302230-
HINDS MS-RANKIN MS-
456 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN AND
SOUTHEASTERN HINDS COUNTIES UNTIL 530 PM CDT...
AT 456 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ALONG A LINE EXTENDING FROM NEAR JACKSON TO NEAR RICHLAND TO NEAR
BYRAM...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
STRONG THUNDERSTORMS WILL BE NEAR...
RICHLAND AROUND 525 PM CDT.
PEARL...FLOWOOD...FLORENCE AND MONTEREY AROUND 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3213 9035 3227 9027 3240 9032 3240 9007
3232 9006 3212 9008
TIME...MOT...LOC 2156Z 260DEG 7KT 3235 9022 3229 9019 3222 9023
19Local storm report, May 30, 4:59 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MCNAIR 31.64N 91.04W
05/30/2015 JEFFERSON MS TRAINED SPOTTER
A FEW TREES WERE REPORTED DOWN.
&&
27Special weather statement, May 30, 5:20 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SAT MAY 30 2015
MSZ049-050-302245-
SCOTT MS-RANKIN MS-
520 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCOTT AND
NORTHEASTERN RANKIN COUNTIES UNTIL 545 PM CDT...
AT 519 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LEESBURG...OR 10 MILES WEST OF MORTON...MOVING NORTHEAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LEESBURG AROUND 530 PM CDT.
MORTON AND BRANCH AROUND 535 PM CDT.
FORKVILLE AND LUDLOW AROUND 545 PM CDT.
LAT...LON 3240 8952 3232 8982 3246 8989 3258 8972
3258 8965
TIME...MOT...LOC 2219Z 240DEG 20KT 3241 8982
17Special weather statement, May 30, 5:40 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT SAT MAY 30 2015
MSZ064-065-073-302315-
COVINGTON MS-LAMAR MS-JEFFERSON DAVIS MS-
540 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON...SOUTHEASTERN
JEFFERSON DAVIS AND NORTHWESTERN LAMAR COUNTIES UNTIL 615 PM CDT...
AT 540 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MELBA...OR 13 MILES SOUTH OF COLLINS...MOVING NORTHEAST AT 35
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
COLLINS AROUND 605 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEMINARY.
LAT...LON 3138 8965 3143 8965 3144 8975 3177 8963
3171 8940 3165 8940 3135 8957
TIME...MOT...LOC 2240Z 203DEG 29KT 3146 8963
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Special Weather Statement | JAN | Humphreys | 30 min |
| May 29, 7:29 PM CDT | Special Weather Statement | JAN | Sunflower | 31 min |
| May 30, 2:16 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| May 30, 2:30 PM CDT | Special Weather Statement | JAN | Bolivar | 30 min |
| May 30, 2:44 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| May 30, 2:49 PM CDT | Special Weather Statement | JAN | Covington | 26 min |
| May 30, 3:02 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
| May 30, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 38 min |
| May 30, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 12 min |
| May 30, 4:03 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| May 30, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 25 min |
| May 30, 4:20 PM CDT | Special Weather Statement | JAN | Winston | 25 min |
| May 30, 4:26 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| May 30, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 48 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 19 min |
| May 30, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 40 min |
| May 30, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| May 30, 4:56 PM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 44 min |
| May 30, 5:20 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| May 30, 5:40 PM CDT | Special Weather Statement | JAN | Covington | 35 min |
| May 30, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 41 min |
| May 30, 6:00 PM CDT | Special Weather Statement | JAN | Newton | 30 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 37 min |
| May 30, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 35 min |
| May 30, 6:36 PM CDT | Special Weather Statement | JAN | Newton | 24 min |
| May 30, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 27 min |
| May 29, 7:42 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| May 29, 8:37 PM CDT | Special Weather Statement | JAN | Morehouse | 23 min |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 47 min |
| May 29, 9:07 PM CDT | Special Weather Statement | JAN | Franklin, Richland | 23 min |
| May 29, 9:32 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| May 30, 1:21 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 39 min |
| May 30, 1:50 PM CDT | Special Weather Statement | JAN | Richland | 25 min |
| May 30, 2:19 PM CDT | Special Weather Statement | JAN | West Carroll | 26 min |
| May 30, 3:06 PM CDT | Special Weather Statement | JAN | Madison | 24 min |
| May 30, 3:09 PM CDT | Special Weather Statement | JAN | Tensas | 36 min |
| May 30, 3:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 39 min |
| May 30, 3:48 PM CDT | Special Weather Statement | JAN | West Feliciana | 27 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 37 min |
| May 29, 8:41 PM CDT | Special Weather Statement | JAN | Ashley | 34 min |
| May 29, 9:37 PM CDT | Special Weather Statement | JAN | Chicot | 23 min |
| May 30, 12:47 PM CDT | Special Weather Statement | JAN | Ashley | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.